MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1150 SERVICE REPAIR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that the ltv 1150 ventilator did not sound like it was working properly and patient's oxygen saturations were 'low' with noted little chest rise.Furthermore, the patient was transferred to another device and oxygen saturations returned to normal.It was also stated that the turbine did not run at all when unit was powered on.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical was able to duplicate the issue - the vent did not sound like it was working properly and patient's oxygen saturations were 'low' with noted little chest rise.Customer stated that turbine did not run at all when unit was powered on.All testing was performed with a known good test ac adapter and patient circuit connected.Vent was powered on and no output of flow has occurred.Vent has seized turbine.Bench testing revealed that the turbine was creating the non-conformance.The turbine was then replaced to resolve the issue.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key16461509
Report Number2021710-2023-17332
Device Sequence Number6572701
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726(11)20130924
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1150 SERVICE REPAIR
Device Catalogue Number18984-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown